Involution algebras and the Anderson-Divinsky-Suliński property

Nguyễn, Văn Lọ'l and Wiegandt, Richard: Involution algebras and the Anderson-Divinsky-Suliński property. Acta scientiarum mathematicarum, (50) 1-2. pp. 5-14. (1986)

[img] Cikk, tanulmány, mű
math_050_fasc_001_002_005-014.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1986
Volume: 50
Number: 1-2
Page Range: pp. 5-14
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 14. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15081

Actions (login required)

View Item View Item